# SDR ASOA201101425

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 31,464 hours, 27,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA ISOLATOR MOUNTS ARE CRACKED ON REAR PRESSURE BULKHEAD FS 621.00. LOCATIONS ARE LBL 9.50 2ND FROM WL 73.0 AND LBL 18.00 AT WL 73.00.   REMOVED AND INSTALLED ISOLATOR CROMMETS  IAW SRM 51-42-13.
